# SDR 03FDEA01080

- Difficulty date: July 9, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 46,507 hours, 32,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN HAS SEVERAL LIGHTNING STRIKES FROM BS 334 TO BS 351 STR 25R TO STR 27R.  REMOVED DAMAGE ON 7EA LIGHTNING STRIKES BS 334-351, STR 25-27 RT  5EA AREA.  REMOVED DAMAGE BY DRILLING OUT DAMAGE AND INSTALLING FASTENERS PER SRM 53-30-3, 1EA AREA FOUND TO BE WITHIN LIMITS BY BLENDING OUT DAMAGE, 1EA AREA REPAIRED BY CUTTING OUT DAMAGE IN 1 X 1 INCH AREA AND REPAIRING PER SRM 53-30-3, FIG 1.
